Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 28, NWS Quad Cities, IA

June 21, 20105 counties in Iowa; Clark County, Missouri; Hancock County, Henderson County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 21, 2010, 8:48 PM CDT for 5 counties in Iowa; Clark County, Missouri; Hancock County, Henderson County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 8:48 PM CDT (01:48 UTC)
Expired
Jun 22, 2010, 2:12 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 142 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 1:00 AM CDTFLASH FLOODSalem, IASEVERAL CREEKS WELL OUT OF BANKS OVERNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 252 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2621 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WGUS53 KDVN 220148
FFWDVN
IAC057-087-101-111-177-ILC067-071-MOC045-220945-
/O.NEW.KDVN.FF.W.0028.100622T0148Z-100622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF KAHOKA...
  DES MOINES COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF BURLINGTON...
  HENRY COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF FAIRFIELD...
  LEE COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
  EASTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  SOUTHWESTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 445 AM CDT TUESDAY

* AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL OF 2 TO 3 INCHES OVER A WIDESPREAD PORTION OF   
LEE...CLARK...HANCOCK AND SOUTHERN HENDERSON COUNTIES.  ALSO...MORE 
THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE WEST IN 
THE NEXT COUPLE HOURS.  FLASH FLOODING IS EXPECTED IN THE WARNED 
AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  POINT...WEST BURLINGTON...ST. PAUL...SALEM...ROME...PILOT GROVE...
  NEW LONDON...MOUNT UNION...MIDDLETOWN...LOWELL...LOCKRIDGE...
  LIBERTYVILLE...HILLSBORO...FRANKLIN...DENMARK...DANVILLE...
  BONAPARTE...BATAVIA...TERRE HAUTE...GULFPORT AND CARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4020 9149 4025 9151 4026 9196 4059 9195
      4080 9172 4090 9172 4091 9219 4108 9218
      4106 9137 4078 9092 4019 9092

$$

LE
2 follow-up statements
696 
WGUS73 KDVN 220326
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1026 PM CDT MON JUN 21 2010

IAC057-087-101-111-177-ILC067-071-MOC045-220945-
/O.CON.KDVN.FF.W.0028.000000T0000Z-100622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-HANCOCK IL-
HENDERSON IL-CLARK MO-
1026 PM CDT MON JUN 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT TUESDAY
FOR CLARK...SOUTHWESTERN HENDERSON...HANCOCK...HENRY...SOUTHERN
JEFFERSON...DES MOINES...EASTERN VAN BUREN AND LEE COUNTIES...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN OVER THE 
WARNED AREA THE NEXT SEVERAL HOURS.  THE WARNED AREA HAS ALREADY 
RECEIVED 2 TO 5 INCHES OF RAIN IN THE PAST 6 HOURS FROM REPEATED 
STORMS. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE OVER THE NEXT 
SEVERAL HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DONNELLSON...
WESTWOOD...TERRE HAUTE...GULF PORT...CARMAN...SALEM...ROME...NEW
LONDON...MOUNT UNION...MOUNT PLEASANT...LOWELL...HILLSBORO...
LOCKRIDGE...LIBERTYVILLE...FAIRFIELD...BATAVIA...WEST BURLINGTON...
MIDDLETOWN...DANVILLE...BURLINGTON...BONAPARTE...WEST POINT...ST.
PAUL...PILOT GROVE...FRANKLIN AND DENMARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

&&

LAT...LON 4020 9149 4025 9151 4026 9196 4059 9195
      4080 9172 4090 9172 4091 9219 4108 9218
      4106 9137 4078 9092 4019 9092

$$

NICHOLS
091 
WGUS73 KDVN 220712
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
212 AM CDT TUE JUN 22 2010

IAC057-087-101-111-177-ILC067-071-MOC045-220720-
/O.CAN.KDVN.FF.W.0028.000000T0000Z-100622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-HANCOCK IL-
HENDERSON IL-CLARK MO-
212 AM CDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING HAS BEEN REPLACED FOR CLARK...
SOUTHWESTERN HENDERSON...HANCOCK...HENRY...SOUTHERN JEFFERSON...DES
MOINES...EASTERN VAN BUREN AND LEE COUNTIES...

A NEW FLASH FLOOD WARNING HAS REPLACED WARNING FOR HANCOCK...FAR 
SOUTHERN DES MOINES...VAN BUREN...AND LEE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

LAT...LON 4020 9149 4025 9151 4026 9196 4059 9195
      4080 9172 4090 9172 4091 9219 4108 9218
      4106 9137 4078 9092 4019 9092

$$

ERVIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:26 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 21, 3:26 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT MON JUN 21 2010

.SYNOPSIS...
REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS
THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN
MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON.
SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT
REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL.
A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE
COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV
IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER
PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN
WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL
IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE
SYSTEM.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED
CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO
THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM
MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE
MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND
DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC
FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN
SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD
SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR
ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW
LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8
BOUNDARY.

TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP
CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT
CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY
LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED
CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER
TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL
INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE
LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO
POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE
SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE
NEEDED...MAINLY SOUTH OF I-80.
..SHEETS..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR
MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS
LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD
FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL
FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS.

SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY
MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH
TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH
THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH
MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME
FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN
TEMPERATURES.
..SHEETS..

&&

.AVIATION...
AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS
AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY
EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF
MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE
CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE
SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL
MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE
SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS.
WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST
TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS
AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR
ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL
MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO
DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA
ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS
THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT
MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO
LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE.
..12..

&&

.HYDROLOGY...
ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY
SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR
LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A
STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW
POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING
OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH.
THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION
HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1
INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON
AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD
WATCH THAT WAS EXTENDED TODAY TO 4 PM.

WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY
RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS
TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT
INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA
RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE
SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE
AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE
POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 PM CDT MON JUN 21 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-222045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
345 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK
AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY
RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND
THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE
LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY
SEVERE WEATHER THREAT BEING DAMAGING WINDS.

THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH
THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS
SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY
LEAD TO FLASH FLOODING.

ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX
VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF
INTERSTATE 80.

THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE
WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

SHEETS

In the hours before

Local storm report, Jun 21, 7:37 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     4 SSW MACOMB            40.42N 90.72W
06/21/2010                   MCDONOUGH          IL   TRAINED SPOTTER

            6 INCH TREE LIMBS DOWN.

&&

LEGRO
Local storm report, Jun 21, 7:56 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
756 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             FREEPORT                42.29N 89.63W
06/21/2010  E1.25 INCH       STEPHENSON         IL   TRAINED SPOTTER

            PENNY TO HALF DOLLAR SIZE HAIL FALLING AT THIS TIME.

&&

LEGRO
Local storm report, Jun 21, 8:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
803 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             5 S DAKOTA              42.31N 89.53W
06/21/2010  E0.50 INCH       STEPHENSON         IL   TRAINED SPOTTER

&&

ERVIN
Local storm report, Jun 21, 8:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          2 E INDUSTRY            40.33N 90.57W
06/21/2010                   MCDONOUGH          IL   TRAINED SPOTTER

            SPOTTER OBSERVED A BRIEF TOUCHDOWN...TAKING THE ROOF OFF
            A BARN. TIME ESTIMATED.

&&

LEGRO
Local storm report, Jun 21, 8:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 N KEOSAUQUA           40.75N 91.96W
06/21/2010  E1.25 INCH       VAN BUREN          IA   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR HAIL.

&&

BILLN
Local storm report, Jun 21, 8:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
06/21/2010  M1.49 INCH       SCOTT              IA   NWS EMPLOYEE

            OCCURRED IN 50 MINUTES.

&&

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Van Buren55 min
Jun 21, 7:16 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more49 hr
Jun 21, 7:26 PM CDTTornado WarningDVNClinton, Jackson35 min
Jun 21, 7:32 PM CDTSpecial Weather StatementDVNScott58 min
Jun 21, 7:41 PM CDTSevere Thunderstorm WarningDVNClinton, Scott31 min
Jun 21, 8:12 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 21, 9:33 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee44 min
Jun 21, 9:40 PM CDTSevere Thunderstorm WarningDVNVan Buren53 min
Jun 21, 10:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren61 min
Jun 22, 2:00 AM CDTFlash Flood WarningDVNDes Moines, Lee, Van Buren8 hr
Jun 22, 5:30 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Iowa, Jefferson, Johnson, Keokuk and 4 more90 min
Jun 22, 6:21 AM CDTSevere Thunderstorm WarningDVNIowa, Jefferson, Johnson, Keokuk, Washington54 min
Jun 22, 8:47 AM CDTRiver Flood WarningDVNLee, Van Buren59 hr
Jun 22, 10:04 AM CDTAreal Flood WarningDVNDes Moines, Henry, Lee, Van Buren21 hr
Jun 22, 10:10 AM CDTRiver Flood WarningDVNJohnson, Washington5 days
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningDVNScotland58 min
Jun 22, 9:48 AM CDTSevere Thunderstorm WarningDVNClark42 min
Jun 21, 7:20 PM CDTSevere Thunderstorm WarningDVNMcDonough45 min
Jun 21, 7:48 PM CDTSevere Thunderstorm WarningDVNStephenson42 min
Jun 21, 7:58 PM CDTFlash Flood WarningDVNHancock, Henderson, McDonough, Warren6 hr
Jun 21, 8:00 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson33 min
Jun 21, 10:04 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren56 min

Nearby

Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.